# SDR IXXA060028S

- Difficulty date: October 9, 2004
- Submitted: January 16, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- Engine: Ge CFM562C
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 300
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK FOUND VERTICAL STABILIZER LEADING EDGE DENTED OUT OF LIMITS AT STATION ZFS149. REMOVED DAMAGE. FABRICATED FILLER AND DOUBLER. LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, INSTALLED FILLER, DOUBLER, AND FASTENERS WET WITH SEALANT FROM STATION ZFS 133.5 TO STATION ZFS149. IAW SRM 55-2-1, 55/5/1, 51-1-4, 51-1-5, AND 51-1-8.
